# SDR SWIA2024080600008

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 38,440 hours, 24,707 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Mlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER GEAR UP. RUN THRU QRH, STILL GEAR DOWN POSITION.   (FLIGHT 5382 - FILED CLOSED)    INTERROGATED MDC FOUND B1 007412. REMOVED AND REPLACED LANDING PROXIMITY SENSOR HARNESS FOR NG CENTRD#2 SNSR WITH SENSOR PX37 PER AMM 32-61-05. PERFORMED SEVERAL LANDING GEAR RETRACTIONS WITH NO DEFECTS NOTE. OPS CHECK GOOD, A/C OK FOR SERVICE.
